Generalized Sasakian space forms and conformal changes of the metric. (English) Zbl 1219.53048

Summary: The study of generalized Sasakian space forms is continued in this paper. The behavior of such spaces under generalized \(D\)-conformal deformations is analyzed. As a consequence, new examples of generalized Sasakian space forms are given.


53C25 Special Riemannian manifolds (Einstein, Sasakian, etc.)
53D15 Almost contact and almost symplectic manifolds
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
Full Text: DOI


[1] Alegre, P.; Blair, D. E.; Carriazo, A., Generalized Sasakian-space-forms, Israel J. Math., 141, 157-183 (2004) · Zbl 1064.53026 · doi:10.1007/BF02772217
[2] Alegre, P.; Carriazo, A., Structures on generalized Sasakian-space-forms, Differ. Geom. Appl., 26, 656-666 (2008) · Zbl 1156.53027 · doi:10.1016/j.difgeo.2008.04.014
[3] Blair, D. E., Riemannian Geometry of Contact and Symplectic Manifolds (2002), Switzerland: Birkhäuser, Switzerland · Zbl 1011.53001
[4] De, U. C.; Tripathi, M. M., Ricci tensor in 3-dimensional Trans-Sasakian manifolds, Kyungpook Math. J., 43, 247-255 (2003) · Zbl 1073.53060
[5] Marrero, J. C., The local structure of trans-Sasakian manifolds, Ann. Mat. Pura Appl., 162, 77-86 (1992) · Zbl 0772.53036 · doi:10.1007/BF01760000
[6] Olszak, Z., Curvature properties of quasi-Sasakian manifolds, Tensor N.S., 38, 19-28 (1982) · Zbl 0507.53031
[7] Oubiña, J. A., New classes of almost contact metric structures, Publ. Math. Debrecen, 32, 187-193 (1985) · Zbl 0611.53032
[8] Suguri, S.; Nakayama, S., D-conformal deformations on almost contact metric structure, Tensor N.S., 28, 125-129 (1974) · Zbl 0288.53034
[9] Tanno, S., The topology of contact Riemannian manifolds. Ill, J. Math., 12, 700-717 (1968) · Zbl 0165.24703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.